ITEM METADATA RECORD
Title: Motivic Serre invariants and Weil restriction
Authors: Nicaise, Johannes * ×
Sebag, Julien * #
Issue Date: Feb-2008
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:319 issue:4 pages:1585-1610
Abstract: We study the interactions between Weil restriction for formal schemes and rigid varieties, Greenberg schemes, and motivic Serre invariants, and their behavior with respect to finite extensions of the base ring R, which is a complete discrete valuation ring with perfect residue field.
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science